# SDR QXEA2009111600949

- Difficulty date: November 12, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 2,499 hours, 2,858 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209076
- Part serial: 1002
- Condition: Malfunctioned
- Location: Bleed Overtemp
- Part time: 2,502 hours, 2,863 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT "NR 2 BLEED HOT" CAUTION LIGHT CAME ON CAUTION LIGHT STAYED ON FOR ABOUT 20 MINUTES, THE WENT OUT DURING APRPROACH.  BLEED WAS SWITCHED OFF IAW CHECKLIST ON ILLUMINATION OF CAUTION LIGHT. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING.  INTERROGATED CDS.  FOUND FAULT CODE 7005 RT BLD OVERTEMP SWICH FAULT.  REMOVED AND REPLACED RT BLEED OVERTEMP SWICH IAW TASK NR 36-11-16-000-801 AND TASK NR 36-11-16-400-801. PERFORMED OPS TEST OF THE BLEED AIR SYS IAW AMM TASK NR 36-11-00-710-802. NO FURTHER DEFECTS NOTED. OPS CHECK GOOD. RETURNED TO SERVICE.
